# SDR SWAA2021060775172

- Difficulty date: May 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 772 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA STRAP LOCATED BS772 BTW STRINGER 25L AND STRINGER 25R AT AFT CARGO COMPARTMENT / REPLACED BILGE AREA STRAP LOCATED BS772 BTW STRINGER 25L AND STRINGER 25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 146A7500 SHEET 61 REV- P/N:146A9401-4 BATCH SW 2021001299
